Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have itchy rash with tiny bumps on ankles, feet. Taking amoxicillin for tooth infection. What to do?

I have a very itchy rash on both ankles and the tops of my feet. The ankles are the worst with tiny red bumps that itch like crazy. This is only on the ankles. The top of my feet are almost just read rased patches of itchy skin. Nothing on the bottom of my feet or between the toes. I have been on amoxicillin for a tooth infection, but that is pretty much it. After a few days, they seem better but still pretty bad. What is this and what can I do to fix it? I am a 45 year old male.
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
From your description, seems like you have either contact eczema or it can be Neurodermatitis although the latter usually presents unilaterally...
Now first some general advise...
Wear pure cotton socks
Wear only leather or cloth shoes...avoid rubber or plastic footwear
Moisturize the area sufficiently with moisturizing lotions/creams/oil....but avoid using mustard oil
Avoid itching...
Now you will need to apply a topical steroid cream over the lesion for sometime (something like Clobetasol Propionate 0.05% cream) over the affected area and take some oral antihistamines for itching....If the condition doesnt improve, then visit a dermatologist for proper assessment and treatment...

Hope it helps
Dr Geetika Paul
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor